# SDR DALA1013060832

- Difficulty date: June 13, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 34,863 hours, 9,651 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE FLIGHT DIVERTED, DUE TO BURNING SMELL IN THE AFT RT GALLEY.  CREW ISOLATED THE SMELL BY SECURING BREAKERS TO THE AFT GALLEY.  THE LANDING WAS UNEVENTFUL AND UPON ARRIVAL.  MX FOUND THE LIGHTS IN THE RT AFT LAVATORY TO BE THE SOURCE OF THE FUMES AND REPLACED THE LIGHT ASSY IN THE LAVATORY.  THERE WERE NO MORE FUMES AFTER THE LIGHT ASSY WAS REPLACED. (DL764101499)
